# SDR AC2A7HV1152011

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N427HV
- Make and model: Bell 427
- Aircraft serial: 56069
- Aircraft time: 2,072 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 30728801
- Part serial: 0039
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR1 FUEL PRESS WARNING (RED) LIGHT ILLUMINATED DURING TAKEOFF.
